RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Svishchev, Yurii Vasil'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:53
Abstract pages:303
Full texts:131
References:30

http://www.mathnet.ru/eng/person65260
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/251187

Publications in Math-Net.Ru
1998
1. Yu. V. Svishchev, Yu. A. Tuchkin, “Regularization of the problem of diffraction of an arbitrary electromagnetic wave by a perfectly conducting spherical cap”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998),  262–276  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:2 (1998), 252–266
1992
2. Yu. V. Svishchev, “Calculation of coefficients in addition theorems for spherical wave functions and Debye potentials”, Differ. Uravn., 28:9 (1992),  1573–1579  mathnet  mathscinet; Differ. Equ., 28:9 (1992), 1294–1300
1991
3. Yu. V. Svishchev, Yu. A. Tuchkin, V. P. Shestopalov, “A new class of dual summatory equations containing a Jacobi polynomial”, Dokl. Akad. Nauk SSSR, 317:6 (1991),  1369–1373  mathnet  mathscinet  zmath; Dokl. Math., 36:4 (1991), 301–302
1990
4. Yu. V. Svishchev, Yu. A. Tuchkin, V. P. Shestopalov, “Resonance reconstruction of oscillations in an open resonator with spherical mirrors”, Dokl. Akad. Nauk SSSR, 312:5 (1990),  1111–1114  mathnet  mathscinet; Dokl. Math., 35:6 (1990), 556–558

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021